Many people with depression have worked hard to treat their disease. You may attend therapy and take your antidepressants, only to find that the numbers on the scale are moving up and your clothes are not fitting like they used to. While you may feel better emotionally and mentally, you might also feel discouraged by your physical appearance or health. Some of this may be due to the connection between antidepressants and weight gain. It is not a side effect of every medication used to treat depression, and some are more associated with weight loss. However, any side effect—weight included—depends entirely on how your body reacts to the medication. It is possible that you will notice no change in weight or that you will swing in the opposite direction of what's typical, no matter which medication you take. I have lost about 12 pounds since I've been taking Zoloft. I am taking poly-vi-sol vitamins for babies because it's the only vitamin that I can take on an empty stomach. The medication does everything it promises to do with one side effect - I can't eat. I have to force myself to eat and it's getting harder and harder. I keep thinking the side effect will pass but I am coming up on my 4 week anniversary with no signs of getting an appetite. Has anyone else experienced this side effect with Zoloft? I don't want to switch medication because it works so well. I started the same medication (along with 150mg Wellbutrin 2x a day) on Friday and have already lost 4 pounds. I know it's probably water weight but in any case, I can't eat. I managed to get some fries in me on Saturday (I figured I'd see if I could eat my one temptation) and although I ate them, I didn't enjoy them. Luckily I work for my doctor and he's keeping a sharp eye on me. For right now I'm going to stay hydrated and try to get some fiber in me and hope that everything just kind of evens out. I gained on Zoloft (though probably not because of the Zoloft)... Hopefully your doctor will be able to help you without prescribing you anything else. I took Zoloft for years and only gained or stayed the same, but I've been off of it for a year and now back on. With Hurricane Irene I was down to one meal a day because we had no electricity. Since then I haven't been able to get even two meals in. Ciprofloxacino 500 Kamagra oral jelly melbourne Generic zoloft Some gain 5 pounds, some 50. She prescribed to me a med for weight loss that I could take together with Zoloft and without diet and exercise within 8 months I lost 50 pounds. I kept it off for about 3 years. I started gaining again and I desperately run to my weight loss med, that unfortunately second time around didn't help. Jun 30, 2010. Weight gain as a side effect of antidepressants is very common and. No one has a good explanation for how these drugs increase eating. Diet and exercise may help. Zoloft and Weight Loss. When you're trying to shed pounds, use caution when taking Zoloft, as weight gain may occur and weight loss can be more difficult due to appetite changes. If this medication causes you to feel nauseated or lose your appetite or you restrict calories, weight loss may be an option while taking. As Jen Morrow sat in her doctor's examining room, she eyed his scale in the corner with a mix of hope and dread. For the previous four months, the 38-year-old Los Angeles film producer had taken the mood stabilizer lithium to treat an onslaught of depression and suicidal thoughts so intense that she'd requested a leave of absence from her job for treatment. Immediately after starting the drug, she couldn't help but notice a huge change in her appetite: "I was ravenous," she says. "I went from afternoon snacks of a few almonds to downing enormous sandwiches." After two weeks, her eating habits returned to normal, and Morrow no longer felt suicidal. But when she tried to pull on her favorite pair of Elizabeth and James jeans, she found that she could barely button them. Maybe it's just a transitional period, she thought. Morrow didn't want to quit lithium — she'd just begun to feel its effects on her mood — so she resolved to be healthier than she'd ever been in her life, hitting the gym for hours at a time and eating only non-processed food. Hi, I am 32 female and I am suffering depression for a long time on and off. last 2 months due to medical problems my low mood became permanent depression. Today I saw psychiatrist and she suggested taking sertraline 50mg. My main worry is Weight, as I have/had eating disorder I control my eating to stay slim. (in fact in last 2 months I put a bit of weight but scared to weight myself)I am not such a person that depression caused weight loss, or lack of appetite. I want to know does sertraline cause weight gain or weight loss. She said any time I can stop it and I am due to see her next month. Please give me your experience especially those who are slim before starting the medication. Sertraline weight loss diet Skinny & Crazy vs. Fat & Happy - Marie Claire, Tips to Prevent Weight Gain on Antidepressants HuffPost Life Buy cheap lasix Oct 28, 2014. Experts recommend physical activity and eating fewer high-calorie foods to manage weight gain while taking Zoloft or other antidepressants. Zoloft Sertraline - Side Effects, Dosage, Interactions - Drugs. Zoloft and Weight Loss LoveToKnow. How to lose weight while taking Zoloft - Quora. Most antidepressants can cause weight gain, and different drugs affect. which include Prozac, Lexapro and Celexa, Zoloft may be least likely to cause weight gain. If you are interested in supplementing your diet, but don't know where to. Sertraline treatment prevented increases in body weight, fat, insulin, and HOMA- IR. Details about the animals; the diet they were fed; and the methods and. ANCOVA revealed that sertraline prevented the 8% weight gain. PS, remember that exercise and restricting high calorie foods minimizes the chances of weight gain and helps you to lose weight. Hard to get.